# SDR HEEA0012047

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911HM
- Make and model: Bolkms BO105S
- Aircraft serial: S683
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Indicator
- Part number: DL40438
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE TACH INDICATOR ALL NEEDLES STICKING DURING OPERATION.
